# SDR P5CA2022122700207

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N706GT
- Make and model: Boeing 777F
- Aircraft serial: 66080
- Aircraft time: 17,873 hours, 2,246 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Defibrillator
- Component: Defibrillator
- Component part number: 509220
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AED LOW BATTERY INDICATOR ILLUMINATED  REMOVED AND REPLACED AED IAW AMM 25-64-53. OPS CHECKED NORMAL, THIS CLEARS DMI 177666, PLACARDS REMOVED. )
